# SDR AALA202208080096

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737
- Aircraft serial: 31097
- Aircraft time: 36,358 hours, 15,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR SLIDE GIRT BAR CLIP IS LOOSE. RE SECURED FORWARD ENTRY DOOR SLIDE GIRT BAR, OPERATIONS CHECKS SATISFACTORY AMM 25-66-00-840-801.
